# SDR 2023F00288

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 13,176 hours
- Engine: Ge CT78A
- Engine time: 4,040 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Detector
- Part number: 4053T73P01
- Part serial: UNK
- Condition: Inoperative
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D, E

## Discrepancy

DURING CRUISE, #1 ENGINE OIL TEMPERATURE WENT INTO THE YELLOW.  RTB VIA OEI PROFILE TERMINATING AT HBP
